MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DRILL FOR 20MM, 1,5X107.5MM, STRYKER, STERILE; INSTRUMENT

STRYKER LEIBINGER FREIBURG DRILL FOR 20MM, 1,5X107.5MM, STRYKER, STERILE; INSTRUMENT
Catalog Number 91-15920
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Part of device in patient and the other was discarded.
 
Event or Problem Description
It was reported that during surgery the long drill bit was found to have the tip missing.An x-ray was ordered which identified the drill tip within the bone.At this time there is no medical intervention nor adverse consequence to report.

Brand Name
DRILL FOR 20MM, 1,5X107.5MM, STRYKER, STERILE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7832906
Report Number0008010177-2018-00077
Device Sequence Number16478384
Product Code HBE
UDI-Device Identifier04546540493712
UDI-Public04546540493712
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number91-15920
Device Lot Number6000013771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;